# SDR DALA2025031201944

- Difficulty date: March 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0849062) CORROSION LOCATED ON AFT FACE OF REAR LOWER LUG AT LT HORIZONTAL STABILIZER. COMPLIED WITH ER/A 623847-14 REV ORIGINAL, THIS MATCHES WITH ALL STEPS ON PRI 623847-14 REV 0, 1 AND 2, IT HAS BEEN VALIDATED.PERFORMED REPAIR INSTRUCTIONS ON HORIZONTAL STABILIZER AS PER ER/A 623847-14 REV ORIGINAL.
